# SDR SWAA2016120510164

- Difficulty date: November 20, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 41,327 hours, 24,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: CORRODED
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER SILL WEB CORRODED BETWEEN BS 440 TO BS 492, RBL 28.  R&R WEB IAW SRM AND DWG.
